Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Dimension of Hilbert Space Remainders

Jan J. Dijkstra and Jan Van Mill
Proceedings of the American Mathematical Society
Vol. 124, No. 10 (Oct., 1996), pp. 3261-3263
Stable URL: http://www.jstor.org/stable/2161876
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Dimension of Hilbert Space Remainders
Preview not available

Page Thumbnails

  • Thumbnail: Page 
3261
    3261
  • Thumbnail: Page 
3262
    3262
  • Thumbnail: Page 
3263
    3263